# SDR UF6A970403

- Difficulty date: April 5, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N857AW
- Make and model: Bag ATP
- Aircraft serial: 2034
- System (JASC): 3442 · Weather Radar System
- Part: Radar Indicator
- Part number: 066311500
- Condition: Failed
- Location: Cockpit
- Part time: 10,464 hours
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FWA - FLT 5728 - RADAR FAILED IN-FLIGHT.  MAINTENANCE REMOVED AND REPLACED WEATHER RADAR INDICATOR.  SYSTEM OPS CHECKED GOOD.  (X)
